Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

spoofy

Member
  • Posts

    26
  • Joined

  • Last visited

Reputation

0 Neutral
  1. I still have the brown mark after 2 month, about a chunk of 20% of it has healed, it's a bit lighter but still dark enough not to look like a scar. It becomes clearer to me what's this scar is about, I had acne which didn't surface up and that damaged the sorrounding skin tissue. It's not like getting cut from a blade, or even getting burned - the damage is more severe and there are thousand of layers that need to regenerate. my beauty therapist told me it takes around a year for the whole th
  2. Been using it for a few days, the consensus is that the cream only shows effects after a month. I think it will do me more harm than good, as I've seen the major use of this cream is on hyperpigmantation on healthy skin - my skin is still healing. I hope someone with similiar experience reply to this thread with some wisdom Thanks, but there weren't really any steps, I came to this forum to get advice on my sebhorric dermatitis, and the individual cases of deep/large pimples I get a few time
  3. Hydroquinone cream treat post inflammatorry hyperpigmentation, by reducing melanin production in the area. I think I was too rush to buy it, but I don't know what my wound is - why is it healing so slow after so long and is still pretty dark ... Anyway, unless someone tells me hydroquinone is good for my condition, I will stop using it. I have hydrocortisone at home which I used about a year ago as an initial treatment for sebhorric dermatitis, it worked wonder despite only usable short-term. I
  4. I had a severe case of acne 2.5 months ago, didn't surface up properly and caused trauma to the skin. There's no active acne there any more, scar seems slightly pitted. I don't know why it's dark, but I do know it's skin that needs to be healed (it's not a dark mark on a healthy skin ) I've started using a hydroquinone cream (hydroquinone 2%, salicylic acid 1.5%, padimate 3%), hoping to see if it helps in the next 1-2 months. http://img392.imageshack.us/my.php?image=0429bsv2.jpg http://img39
  5. Firstly, thank you frances - well laid out FAQ about PIH. Another good read - http://www.brownskin.net/hyperpigmentation.html However I'm still not sure of the differences between Macules and PIH. A couple months ago a large pimple didn't surface up properly, broke up inside the skin (I didn't feel it though) causing trauma and left a dark mark which is really slowly healing. (it looks like it will take a few more months). Is this PIH or Macule ? I'm currently doing light treatments which imp
  6. It has been a few weeks since then. I had about 2 redness cases, and now on my third one. I've tried switching to different cleansers/mosturizers, neutragena cleanser feel better on my skin - though their mosturizer doesn't seem to work well so far. I have ruled out foods, alcohol and roscea. I have also made an appointment to a derm, but it will take 1.5 month for the nearest appointment, damn ! (am trying to find a different derm meanwhile) It is not getting better, but rather it's getting wo
  7. Let's say I apply sunscreen at morning, after a few hours the sunscreen is useless - and is a layer that stays until I wash at the evening. I wonder if there's a good way to remove the sunscreen instead of washing my face, because washing my face tends to soften it and make me more prone to breakouts. Up to now I used to keep it until the evening, but I reckon I shouldn't and I'm sure especially the australians around here who apply sunscreen everyday know better what to do.
  8. Thanks everyone for your comments. * After about 5 days of getting back to the cetaphyl cleanser,mosturizer combo the redness has been reduced to mild levels. * The initial severe redness was caused because I used the loreal hydrating lotion for sensitive skin - my skin reacted badly to it and cetaphyl probably has a similiar ingrediant in a smaller dose. * I've noticed my sunscreen has a matte effect, which is probably why my skin was less red after a day of skipping shower. * I will keep usin
  9. The redness is a bit more desaturated now, but the improvement is very very slow, is like ballaballa mentioned, it's just trapped dead skin - although I have some flakiness which suggests some of it sheds, which is a good thing I guess. What you're saying makes sense to me, but I just won't be able to handle the itchiness if I skip mosturizing - and even if I could during the day, I'll just scratch it during the night when insticts take control - you know what I mean, what could I do ? Ragdollc
  10. Well, the redness is what most troubling me - no flakiness/dryness after I used the mosturizer. (but it flakiness/dryness appears when I skip mosturizer) I understand why what you do will help, as rinsing my face with water usually irritates it (even before I started using cetaphyl) - but did you encounter any redness and this method helped ? Today my skin looks like I scraped sandpaper over it - very hard to overlook, but I have to remain optimist and remind myself I'm experimenting here. Ton
  11. Ye might be something related, I switched mosturizers (to the ones I use as an aftershave balm) the last few days and it only gotten worse (you have no idea how bad it is now), so it might be the cleanser and not he mosturizer. I heard cetaphyl cleanser dries the skin, so that might be it. I'll stop using it and continue with the mosturizer for the next day and if it improves I'll get a different cleanser probably.
  12. This is really annoying me - ever since I started using cetaphyl cleanser and moisturizer I'm getting red areas around my nose and between my eyes. If I stop using them, and not washing my face (a few times I didn't shower for a day, slept out of house, etc) - the next day my skin looks soo much better, but if I keep it for another day it will flake and itch like hell. I kept going with them since I have minimal breakouts ever since I started using them ... though it's just silly I have red ar
×